# SDR USAA2011090900045

- Difficulty date: August 26, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 31,978 hours, 18,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347210220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - LEVEL 2 GALVANIC CORROSION ON SPLICE BETWEEN FR 66 AND FR 67, Y1292.  REPLACED SPLICE BETWEEN FR 66 AND FR 67, Y1292 IAW A319 SRM 51-72-11.
